# SDR ASAA2022030837648

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,553 hours, 16,517 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FMC INOP. GROUNDED - YES. CYCLED A/C A/C & DC PWR. ACCOMP FMCS BITE. FMCS CK'S GOOD. NO FAULTS NOTED. A/C OK CONTINUED SERVICE. REF B737-800 FIM TASK 34-61-00-810-801.
